# SDR EE4Y09275

- Difficulty date: September 21, 2009
- Submitted: September 21, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N946MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49946
- Aircraft time: 38,113 hours, 44,822 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 993607317
- Condition: Corroded
- Location: Zone 100
- Part time: 38,113 hours, 44,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COO REPORTED THE SHEAR TIE CORRODED IN AFT CARGO COMPARTMENT AT Y STA 1211 BETWEEN LONG 29 AND 30R.
